American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Khalid Bou-Rabee and Yves Cornulier. Systolic growth of linear groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Keith Johnson. $P$-orderings of noncommutative rings. Proc. Amer. Math. Soc. 143 (2015) 3265-3279.
Abstract, references, and article information   
View Article: PDF

[3] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[5] Kiran S. Kedlaya. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012) 3025-3033.
Abstract, references, and article information
View Article: PDF

[6] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[7] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information   
View Article: PDF

[8] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[9] Edward Formanek. Theorems of W. W. Stothers and the Jacobian Conjecture in two variables. Proc. Amer. Math. Soc. 139 (2011) 1137-1140. MR 2748408.
Abstract, references, and article information   
View Article: PDF

[10] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information   
View Article: PDF

[11] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF

[12] Anirban Mukhopadhyay, M. Ram Murty and Kotyada Srinivas. Counting squarefree discriminants of trinomials under abc. Proc. Amer. Math. Soc. 137 (2009) 3219-3226. MR 2515392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Khang Tran. Discriminants of Chebyshev-like polynomials and their generating functions. Proc. Amer. Math. Soc. 137 (2009) 3259-3269. MR 2515422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Alkan, A. I. Bonciocat, N. C. Bonciocat and A. Zaharescu. Square-free criteria for polynomials using no derivatives. Proc. Amer. Math. Soc. 135 (2007) 677-687. MR 2262863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gennady Bachman. Ternary cyclotomic polynomials with an optimally large set of coefficients. Proc. Amer. Math. Soc. 132 (2004) 1943-1950. MR 2053964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Igor E. Pritsker. An inequality for the norm of a polynomial factor. Proc. Amer. Math. Soc. 129 (2001) 2283-2291. MR 1823911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ottavio G. Rizzo. Average root numbers in families of elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 1597-1603. MR 1641093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. Alan Loper. A classification of all $D$ such that $Int(D)$ is a Prüfer domain. Proc. Amer. Math. Soc. 126 (1998) 657-660. MR 1459137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. V. Karachik. Harmonic polynomials and the divisibility problem. Proc. Amer. Math. Soc. 125 (1997) 3257-3258. MR 1403135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sophie Frisch. Integer-valued polynomials on Krull rings. Proc. Amer. Math. Soc. 124 (1996) 3595-3604. MR 1340386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. W. Masser and J. Wolbert. On products of polynomials . Proc. Amer. Math. Soc. 117 (1993) 593-599. MR 1111220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia